Hello everyone, this is my first post to the forum. My husband has Parkinson's, diagnosed after a long wait in December 2016 although looking back he first went to the doctor about four years ago and was dismissed out of hand.
He was put on Sinamet and was doing quite well but unfortunately at the end of March collapsed with massive pulmonary embolism in both lungs and I had to resuscitate him before the ambulance arrived. He was in Coronary Care for a week, while in hospital he developed Hallucinations which have got steadily worse. The sinamet has been reduced slightly. He now has a low dose of quetiapine which is having no effect, we get between 1 and two hours sleep a night which is exhausting. Last week he had to have a carpel tunn l operation and we had to leave the blood thinner Apixaban off for a few days and for those few nights he had normal sleep , much better during the day, practically no hallucinations but since going back on blood thinner they have returned with a vengeance. We are awaiting results of blood test as possibly change to warfarin which he had years ago with no side effects. At the moment we are exhausted and at wits end. What a horrible illness